Alert archive / Missouri / Wind Chill Advisories in 2013

Wind Chill Advisory 2, NWS Kansas City, MO

December 23, 201318 counties in Missouri; Atchison County, Doniphan County, Leavenworth County, Kansas

NWS Kansas City, MO issued this wind chill advisory at Dec 23, 2013, 3:54 AM CST for 18 counties in Missouri; Atchison County, Doniphan County, Leavenworth County, Kansas. It took effect at Dec 24, 2013, 12:00 AM CST. It was in force for 41 min.

The area

The counties it named.

The facts

Issued
Dec 23, 2013, 3:54 AM CST (09:54 UTC)
In effect from
Dec 24, 2013, 12:00 AM CST
Expired
Dec 24, 2013, 12:41 AM CST
In force
41 min
Issued by
NWS Kansas City, MO
All 21 counties

Atchison County, KS, Doniphan County, KS, Leavenworth County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WWUS43 KEAX 230954
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 AM CST MON DEC 23 2013

KSZ102-MOZ001>005-011-012-231800-
/O.NEW.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/
/O.CON.KEAX.WC.Y.0001.000000T0000Z-131223T1800Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...MOUND CITY...OREGON...
SAVANNAH
354 AM CST MON DEC 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY.

* TIMING...DANGEROUS WIND CHILLS ARE EXPECTED THIS MORNING WITH THE
  COLDEST READINGS AROUND SUNRISE.

* WIND CHILLS...BETWEEN 15 BELOW AND 20 BELOW ZERO.

* WINDS...FROM THE NORTHWEST AROUND 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KSZ025-103-MOZ006>008-013>016-020-021-028-029-231800-
/O.NEW.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/
ATCHISON KS-LEAVENWORTH-MERCER-PUTNAM-SCHUYLER-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY-
INCLUDING THE CITIES OF...ATCHISON...LEAVENWORTH...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...CAMERON...GALLATIN...
JAMESPORT...TRENTON...MILAN...GREEN CITY...ST. JOSEPH...
PLATTSBURG...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS
354 AM CST MON DEC 23 2013

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO NOON CST TUESDAY. 

* TIMING...DANGEROUS WIND CHILLS ARE EXPECTED LATE TONIGHT INTO
  TUESDAY MORNING WITH THE COLDEST READINGS AFTER SUNRISE THROUGH
  AROUND NOON.

* WIND CHILLS...BETWEEN 15 BELOW AND 20 BELOW ZERO.

* WINDS...FROM THE SOUTHWEST AROUND 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE
KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER
CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY.

$$

ADOLPHSON
4 follow-up statements
107 
WWUS43 KEAX 231506
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 AM CST MON DEC 23 2013

KSZ102-MOZ001>005-011-012-232315-
/O.CAN.KEAX.WC.Y.0001.000000T0000Z-131223T1800Z/
/O.CON.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE... GRANT
CITY...ALBANY...STANBERRY...BETHANY...MOUND CITY...OREGON... SAVANNAH
906 AM CST MON DEC 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY...
...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
CANCELLED THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. 

WINDCHILL READINGS ARE BETWEEN ZERO AND TEN BELOW ZERO AND ARE NOT
EXPECTED TO DROP ANY FURTHER...THUS THE WINDCHILL ADVISORY FOR MONDAY
MORNING HAS BEEN CANCELED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE
KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER
CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY.

$$

KSZ025-103-MOZ006>008-013>016-020-021-028-029-232315-
/O.CON.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/
ATCHISON KS-LEAVENWORTH-MERCER-PUTNAM-SCHUYLER-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY-
INCLUDING THE CITIES OF...ATCHISON...LEAVENWORTH...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...CAMERON...GALLATIN...
JAMESPORT...TRENTON...MILAN...GREEN CITY...ST. JOSEPH...
PLATTSBURG...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS
906 AM CST MON DEC 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY. 

* TIMING...DANGEROUS WIND CHILLS ARE EXPECTED LATE TONIGHT INTO 
  TUESDAY MORNING WITH THE COLDEST READINGS AFTER SUNRISE 
  THROUGH AROUND NOON. 

* WIND CHILLS...BETWEEN 15 BELOW AND 25 BELOW ZERO.

* WINDS...FROM THE SOUTHWEST AROUND 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE
KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER
CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY.

$$
614 
WWUS43 KEAX 232213
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CST MON DEC 23 2013

KSZ025-102-103-MOZ001>008-011>016-020-021-028-029-240615-
/O.CON.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-ATCHISON MO-NODAWAY-WORTH-GENTRY-
HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
TARKIO...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...ST. JOSEPH...PLATTSBURG...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS
413 PM CST MON DEC 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY...

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY...

* TIMING...DANGEROUS WIND CHILLS ARE EXPECTED LATE TONIGHT AND
  TUESDAY MORNING WITH THE COLDEST READINGS AROUND SUNRISE.

* WIND CHILLS...BETWEEN 15 BELOW AND 20 BELOW ZERO.

* WINDS...FROM THE NORTHWEST AROUND 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&


$$
129 
WWUS43 KEAX 240415
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 PM CST MON DEC 23 2013

KSZ025-102-103-MOZ001>008-011>016-020-021-028-029-241200-
/O.CON.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-ATCHISON MO-NODAWAY-WORTH-GENTRY-
HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
TARKIO...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...ST. JOSEPH...PLATTSBURG...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS
1015 PM CST MON DEC 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. 

* TIMING...DANGEROUS WIND CHILLS ARE EXPECTED TUESDAY MORNING WITH
  THE COLDEST READINGS AROUND AND AFTER SUNRISE.

* WIND CHILLS...BETWEEN 15 BELOW AND 20 BELOW ZERO.

* WINDS...FROM THE NORTHWEST AROUND 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

CUTTER
182 
WWUS43 KEAX 240641
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CST TUE DEC 24 2013


KSZ025-102-103-MOZ001>008-011>016-020-021-028-029-241445-
/O.CAN.KEAX.WC.Y.0002.000000T0000Z-131224T1800Z/
/O.NEW.KEAX.WC.Y.0003.131224T1200Z-131224T1800Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-ATCHISON MO-NODAWAY-WORTH-GENTRY-
HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
TARKIO...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...ST. JOSEPH...PLATTSBURG...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS
1241 AM CST TUE DEC 24 2013

...WIND CHILL ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO NOON
CST TODAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING THROUGH
NOON.

* THIS ADVISORY INCLUDES AREAS FROM THE KANSAS CITY NORTHLAND TO
  TRENTON TO UNIONVILLE...NORTHWARD INTO ADJACENT IOWA...NEBRASKA AND
  NORTHEAST KANSAS. 

* TIMING...WINDS WILL REMAIN MAINLY CALM FOR THE REST OF THE NIGHT.
  DESPITE FRIGID TEMPERATURES OF AS LOW AS 10 TO 15 BELOW ZERO OVER
  NORTH CENTRAL MISSOURI...NO ADDITIONAL IMPACTS FROM WIND ARE
  EXPECTED OVERNIGHT. WINDS WILL BEGIN TO INCREASE FROM THE SOUTHEAST
  AROUND DAYBREAK AT 5 TO 10 MPH...INCREASING TO 10 TO 15 MPH ACROSS
  NORTHWEST MISSOURI BY MID MORNING. DANGEROUS WIND CHILLS ARE
  EXPECTED DURING THE MID TO LATE MORNING BEFORE TEMPERATURES HAVE A
  CHANCE TO WARM UP.

* WIND CHILLS BETWEEN 15 AND 20 BELOW ZERO ARE EXPECTED FROM 6 AM
  THROUGH NOON ACROSS MUCH OF NORTHWEST AND NORTH CENTRAL MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind chill advisory went out at Dec 22, 11:37 PM CST, 4 hours 17 minutes earlier.

Area forecast discussion, Dec 22, 11:37 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CST Sun Dec 22 2013

.SHORT TERM...(This Evening through Monday)
Issued at 336 PM CST SUN DEC 22 2013

Clouds are steadily clearing from northwest to southeast which will
set the stage for a very cold night particularly across areas that
have several inches of snow on the ground. Lows tonight will drop
into the single digits for all areas with parts of northwest Missouri
seeing readings near or slightly below zero. Combined with winds
around 5 to 10 mph this will yield wind chill values between -15 and
-20 across areas northwest of a St. Joseph to Bethany line. Therefore
a wind chill advisory is in effect for these areas tonight and Monday
morning. Increasing winds after sunrise will maintain cold wind
chills so the advisory goes until noon.

A weak upper-level wave will drop into the Plains on Monday with a
surface low dropping southeast across western KS. Even though
moisture will be limited it wouldn't take much to get a few light
snow showers given the very cold airmass in place. Best bet for snow
with this system will be across northern and central KS closer to the
surface low. Could still see a few flakes as far east as the KC area
Monday morning but this is unlikely to accumulate. Cloud cover
accompanying this system and brisk northerly winds will keep
temperatures very cold tomorrow. Many areas north of the Missouri
River may remain in the single digits all day.

.LONG TERM...(Monday Night through Sunday)
Issued at 336 PM CST SUN DEC 22 2013

Deep Arctic high will settle into the area Monday night. Aside from a
small patch of dry ground over eastern Nebraska, incoming Arctic air
will have had a snow pack stretching from here to the Arctic Ocean to
work with. This airmass looks to send temperatures well below zero
north of the Missouri River and near zero elsewhere. Winds will only
be around 5 mph but that will still be enough to send wind chills
Tuesday morning into the -10 to -20 range for much of the area and
possibly as cold as -25 near the Iowa border. These extreme wind
chill values will likely require another advisory. On a climatology
note, while this round of frigid temperatures will be significant,
it shouldn't come close to setting daily records which were set in
the extreme cold air outbreaks of 1983 and 1989 (as cold as -23).

By Tuesday night and Wednesday the upper-level pattern will become
less amplified with broad ridging over the eastern US, a mean
pattern that should continue throughout the week. This will keep
temperatures cooler than average through the period with another
round of single-digit temperatures expected Thursday night. Otherwise
no significant cold air outbreaks appear on the horizon. This pattern
will also maintain mostly dry conditions through the week although a
weak system tracking across the Northern Plains Tuesday night could
produce some light snow over northern MO. At this time any snow this
far south looks to be very light with any chances for accumulating
snow confined north of the MO/IA border.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1136 PM CST SUN DEC 22 2013

VFR conditions will prevail through the pre-sunrise hours of Monday,
however by sunrise some MVFR clouds may move in along with a light
amount of snow. Any snow that does occur will be very light and
should not impact operations. VFR conditions are expected to return
Monday afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...WIND CHILL ADVISORY from 3 AM to Noon CST Monday FOR KSZ102.

MO...WIND CHILL ADVISORY from 3 AM to Noon CST Monday FOR MOZ001>005-
     011-012.

&&

SHORT TERM...Hawblitzel
LONG TERM...Hawblitzel
AVIATION...Cutter
Hazardous weather outlook, Dec 22, 6:07 PM CST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 PM CST SUN DEC 22 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-240015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
607 PM CST SUN DEC 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 HAZARDOUS WEATHER IS EXPECTED EARLY MONDAY MORNING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 HAZARDOUS WEATHER IS EXPECTED MONDAY AND TUESDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

CUTTER

Nearby

Wind Chill Advisories in Missouri, 2013Wind Chill Advisories in Kansas, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.